Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What causes cough in a child while on Azithral?

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2005
Answered : 3463 Questions
Question
My child is 4 years old she has a cough which comes back while she is sleeping in the night. She is been on cough syrup coriminic/orange cs. It's been quite a long the couch still existing. Can I give her Azithral liquid 200.
Wed, 25 Apr 2018 in Child Health
 
 
Answered by Dr. Diptanshu Das 43 minutes later
Brief Answer:
No

Detailed Answer:
Thanks for asking on HealthcareMagic.

Most often such a cough is due to an allergic component. In such a case giving Azithral will not help and I will advise against it. Giving Montair LC Kid (monteleukast + levocetirizine, prescription medicine) should help. Cetirizine is an over the counter alternative that can also be given instead.

If your child is otherwise active and playful, I would not be concerned. If not, it would be a good idea to visit a doctor and to get the child evaluated.

You need to give steam inhalation to your child. It helps in reducing the congestion and thereby the cough. The water vapor will be in the air and automatically the child will breathe it in. Water vapor will reach deep inside and would help in diluting the cough and thus would provide relief.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor